# SDR FDEA201712113358

- Difficulty date: December 11, 2017
- Submitted: December 12, 2017
- Operation: Air carrier
- Aircraft: N559FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46930
- Aircraft time: 102,199 hours, 34,185 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar Cap
- Part number: ARB0007501
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/W WING REAR SPAR AFT LOWER CAP HAS .400 IN. CRACK PROPAGATING AFT FROM FASTENER   HOLE AT  XORS 412. REPAIRED L/H REAR SPAR CAP REF EA 8-5710-T0336600 PARTS 1 - 4.   REPAIR CLASSIFIED AS MAJOR.
